Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Definition of the abelian, the two hypoabelian, and related linear groups as quotient-groups of the groups of isomorphisms of certain elementary groups


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 1 (1900), 30-38
MSC: Primary 20F05
MathSciNet review: 1500521
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500521-5
PII: S 0002-9947(1900)1500521-5
Article copyright: © Copyright 1900 American Mathematical Society